# SDR UALA2009081702508

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 22,915 hours, 10,234 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 7620801
- Part serial: H2622
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT, FLIGHT DIVERTED.  LGCIU GIVING ERRONEOUS PROXIMTY SENSOR MESSAGES ON UPPER ECAM.  REPLACED NR 1 LGCIU.  AT GEAR EXTENSION NO SAFE INDICATIONS FOR EITHER UPPER GEAR LIGHTS OR ON LOWER ECAM WHEEL.  REPLACED NOSE GEAR DOOR OPENING SAFETY VALVE.  ALL INDICATIONS NORMAL.  CYCLED GEAR 10 TIMES.  OPS NORMAL.  OK FOR SERVICE.
